# SDR DL767980207

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WHEEL WELL PRESSURE DECK WAS FOUND WITH A CRACK AT 977 ON THE LEFT HAND SIDE AT LBL 35, THE CRACK IS 12 INCHES LONG.  THE CRACK WAS REPAIRED PER 767-200 SRM 53-50-51 FIG 202 AND ERA 363828-14.  AN EIGHT INCH CRACK WAS ALSO FOUND ON THE   RIGHT HAND SIDE AT RBL 24.5.  IT WAS REPAIRED PER SRM 53-50-51-2-204.  REPAIRS WERE MADE ON NR CARDS 1, 2 AND 6.
